# SDR CALA2011060900426

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 41,605 hours, 7,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AILSE PATH LIGHTING ROWS 31-38 FAILED BATTERY PACK FUNCTIONAL CHECK.  OUT IN LESS THAN 15 MINUTES.  CHARGER M06760.  REPLACED BATTERY PACK AND CHARGER M6760.  OPS CHECK GOOD.
